TITLE

Viscosity Projection Algorithms for Pseudocontractive Mappings in Hilbert Spaces

AUTHOR(S)
Xiujuan Pan; Shin Min Kang; Young Chel Kwun
PUB. DATE
January 2014
SOURCE
Abstract & Applied Analysis;2014, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An explicit projection algorithm with viscosity technique is constructed for finding the fixed points of the pseudocontractive mapping in Hilbert spaces. Strong convergence theorem is demonstrated. Consequently, as an application, we can approximate to the minimum-norm fixed point of the pseudocontractive mapping.
ACCESSION #
100533963

 

Related Articles

  • On a greedy algorithm in the space L p[0, 1]. Livshits, E. D. // Mathematical Notes;Jun2009, Vol. 85 Issue 5/6, p751 

    The article discusses the characteristics of greedy algorithm. It presents various mathematical formula which highlight the Banach and Hilbert spaces. It also stresses the convergence and the rate of convergence of the X-greedy algorithm for a fixed dictionary with functions that are relative to...

  • On the Strong Convergence of Viscosity Approximation Process for Quasinonexpansive Mappings in Hilbert Spaces. Kanokwan Wongchan; Satit Saejung // Abstract & Applied Analysis;2011, Special section p1 

    We improve the viscosity approximation process for approximation of a fixed point of a quasi- nonexpansive mapping in a Hilbert space proposed by Maingé 2010. An example beyond the scope of the previously known result is given.

  • Greedy expansions in Banach spaces. V. Temlyakov // Advances in Computational Mathematics;May2007, Vol. 26 Issue 4, p431 

    Abstract??We study convergence and rate of convergence of expansions of elements in a Banach spaceXinto series with regard to a given dictionary$$f\sim\sum_{j=1}^{\infty}c_{j}(f)g_{j}(f),\quad g_{j}(f)\in\mathcal{d},\ c_{j}(f)>0,\ j=1,2,\dots.$$ In building such a representation we should...

  • Strong convergence theorem for nonexpansive semigroups and systems of equilibrium problems. Shehu, Yekini // Journal of Global Optimization;Aug2013, Vol. 56 Issue 4, p1675 

    Our purpose in this paper is to prove strong convergence theorem for finding a common element of the set of common fixed points of a one-parameter nonexpansive semigroup and the set of solutions to a system of equilibrium problems in a real Hilbert space using a new iterative method. Finally, we...

  • Convergence Theorems for Right Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces. Zegeye, H.; Shahzad, N. // Abstract & Applied Analysis;2014, p1 

    We prove a strong convergence theorem for a common fixed point of a finite family of right Bregman strongly nonexpansive mappings in the framework of real reflexive Banach spaces. Furthermore, we apply our method to approximate a common zero of a finite family of maximal monotone mappings and a...

  • A NOTE ON WEAK CONVERGENCE IN HILBERT SPACES. Ferreira, Manuel Alberto M.; Andrade, Marina; Filipe, José António // International Journal of Academic Research;Jan2013, Vol. 5 Issue 1, p41 

    In the Hilbert spaces domain, it is discussed in this work under which conditions weak convergence implies convergence.

  • STRONG CONVERGENCE OF AN IMPLICIT ITERATIVE ALGORITHM IN HILBERT SPACES. Yu Miao; Khan, Safeer Hussain // Communications in Mathematical Analysis;2008, Vol. 4 Issue 2, p54 

    In this paper, we are concerned with the study of an implicit iterative algorithm involving a hemicontractive mapping and a quasi-nonexpansive mapping. We approximate the common fixed points of the two mappings by strong convergence of the algorithm in a Hilbert space.

  • Ultra Bessel Sequences in Hilbert Spaces. Faroughi, M. H.; Najati, Abbas // Southeast Asian Bulletin of Mathematics;2008, Vol. 32 Issue 3, p425 

    In this paper, we shall introduce ultra Bessel sequences in separable Hilbert spaces (i.e., Bessel sequences with uniform convergence property) and we shall see that no frame in an infinite dimonsional Hilbert space can be an ultra Bessel sequence, but each frame in a finite dimension Hilbert...

  • APPROXIMATING FIXED POINTS OF A COUNTABLE FAMILY OF STRICT PSEUDOCONTRACTIONS IN BANACH SPACES. Prasit Cholamjiak // Opuscula Mathematica;2014, Vol. 34 Issue 1, p67 

    We prove the strong convergence of the modified Mann-type iterative scheme for a countable family of strict pseudocontractions in q-uniformly smooth Banach spaces. Our results mainly improve and extend the results announced in [Y. Yao, H. Zhou, Y.-C. Liou, Strong convergence of a modified...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics